# SDR VNAA2015060900008

- Difficulty date: June 9, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 27,171 hours, 27,155 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE NR 1 HYDRAULIC SYS HAD A LOW PRESSURE MESSAGE IN FLIGHT.  DIVERTED AND LANDED WITHOUT INCIDENT.  TROUBLESHOT THE NR 1 HYD SYS, INSPECTED AND FOUND HYDRAULIC PRESSURE LINE IN AFT EQUIPMENT BAY TO BE CHAFED.  R & R THE HYDRAULIC LINE AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
